MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH
Catalog Number 5950008
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 03/08/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2017 - patient was diagnosed with ventral incisional hernia thereby underwent open repair with implant of ventralex st (device #1).Per op notes, ¿the hernia sac was identified with peritoneal fat and dissected free.The sac and fat were reduced.A ventralex st (device #1) was placed and sutured.¿ (b)(6) 2018 - patient was diagnosed with recurrent ventral incisional hernia with abdominal pain thereby underwent open repair with implant of ventralex st (device #2).Per op notes, ¿the hernia sac identified, dissected free and opened.The hernia sac was excised.The previous mesh (device #1) appeared to be rolled up to the top of hernia recurrence.The old mesh was sutured back.A ventralex st (device #2) was placed and sutured.¿ (b)(6) 2018 ¿ patient had abdominal pain thereby provided with medications.(b)(6) 2019 ¿ patient had abdominal pain thereby underwent ct.(b)(6) 2019 ¿ patient had abdominal pain provided with medications.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-oct-2017) is considered to be a best estimate.This emdr was submitted to represent the bard/davol ventralex st (device #2).Additional supplemental emdr represents the bard/davol ventralex st (device #1) note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALEX ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22724533
Report Number1213643-2025-00726
Device Sequence Number8288395
Product Code FTL
UDI-Device Identifier00801741031489
UDI-Public(01)00801741031489(17)191128(10)HUBX1055
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101928
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2019
Device Catalogue Number5950008
Device Lot NumberHUBX1055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale